Dual Action Acetaminophen 250mg and Ibuprofen 125mg Caplets, Up to 8h of Pain Relief for Minor Aches and Pain, Headaches, Toothache, Backache, Menstrual Cramps, Minor Arthritis Pain, 216 Count

Dual Action Acetaminophen 250mg and Ibuprofen 125mg Caplets, Up to 8h of Pain Relief for Minor Aches and Pain, Headaches, Toothache, Backache, Menstrual Cramps, Minor Arthritis Pain, 216 Count

Sale price  Rs. 1,529.00 Regular price Rs. 1,900.00
Skip to product information
Dual Action Acetaminophen 250mg and Ibuprofen 125mg Caplets, Up to 8h of Pain Relief for Minor Aches and Pain, Headaches, Toothache, Backache, Menstrual Cramps, Minor Arthritis Pain, 216 Count
1/7

Dual Action Acetaminophen 250mg and Ibuprofen 125mg Caplets, Up to 8h of Pain Relief for Minor Aches and Pain, Headaches, Toothache, Backache, Menstrual Cramps, Minor Arthritis Pain, 216 Count

In stock

₹1,529.00 ₹1,900.00 20% off
Inclusive of all taxes.

View store information

Dual Action Acetaminophen 250mg and Ibuprofen 125mg Caplets, Up to 8h of Pain Relief for Minor Aches and Pain, Headaches, Toothache, Backache, Menstrual Cramps, Minor Arthritis Pain, 216 Count

Payment methods
    Guaranteed Buyer Protection VERIFIED
    Item not as described? You're covered with a 100% full refund.

    Trusted by 10,000+ Customers
    Authentic products. Genuine quality. Happy customers.

    Direct From USA

    100% Sourced Import

    Authentic

    Guaranteed Quality

    30-Day Returns

    Easy Replacement

    Key Features:

    • ACTIVE INGREDIENTS: The active ingredients are acetaminophen 250 mg - a pain reliever and ibuprofen 125 mg - a nonsteroidal anti-inflammatory drug (NSAID) and pain reliever; compare to the active ingredients of Advil Dual Action with Acetaminophen
    • TEMPORARY PAIN FIGHTING RELIEF: Take these pain pills for up to 8 hours of temporary pain relief from minor aches and pains due to headache, toothache, backache, menstrual cramps and muscular aches and minor arthritis pain
    • CONTAINS TWO MEDICINES: These pain relief pills contain two medicines that help fight pain: acetaminophen 250 mg and ibuprofen (NSAID) 125 mg; provides arthritis pain relief, headache relief and more
    • PAIN RELIEF FOR ADULTS: This pain medicine is for adults and children 12 years and over; children under 12 years: ask a doctor

    FAQ

    You may also like